# SDR USAA001589

- Difficulty date: September 27, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CORRODED 3 INCHES BY 2 INCHES, BS 268 RBL 10 BOTH VERTICAL AND HORIZONTAL SURFACES.  CORROSION LEVEL 1, TASK NR C53-101-01.  REPLACED WEB PER SRM 51-10-02.  (M)
